# SDR SWAA117203

- Difficulty date: October 18, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N419WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29824
- Aircraft time: 35,016 hours, 20,160 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 849589
- Part serial: MX630349
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIR TURNBACK - IN-FLIGHT NR 1 ENGINE A HYDRAULIC PUMP LOW PRESSURE LIGHT ILLUMINATED.  REMOVED AND REPLACED NR 1 ENGINE DRIVEN HYDRAULIC PUMP, NR 1 ENGINE EDP HYDRAULIC SHUTOFF VALVE, CASE HYDRAULIC FILTER AND RETURN FITTING PER MM.
